# SDR HDNA201108160001

- Difficulty date: August 16, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N911PX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0667
- Engine: Pwa PW206B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Circuit Card
- Part number: P5034001
- Part serial: 27001116
- Condition: Failed
- Location: Nr 2 Elec Box
- Part time: 555 hours
- Component: Electrical Box
- Component part number: 45023504
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY DISCHARGE LIGHT ILLUMINATED IN FLIGHT.
